# SDR HEEA0015205

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 214031277129S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER OUTBOARD FLANGE TOO NARROW TO PICK UP FASTENERS.
